# SDR AALA20050728

- Difficulty date: November 5, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803010000
- Condition: Inoperative
- Location: Galley
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY NUMBER 9 OVEN BEGAN SMOKING WHILE ON AND WARMING MEALS.  FLIGHT ATTENDANTS REPORTED SMOKE SMELL AS ELECTRICAL SMELL.  SMOKE AND SMELL STOPPED ONCE OVEN WAS TURNED OFF.  REPLACED AFT GALLEY NUMBER 9 OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
